# SDR DALA2015071004257

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT ARE OF FUEL ACCESS 1363C, LT WING.    CORROSION  WAS REMOVED AND  FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM:51-22-2A.
